# SDR DHL2001706550

- Difficulty date: March 16, 2001
- Submitted: April 13, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - MAIN CARGO D FLOOR AT STA 887.000 CRACKED 2 INCHES.    CUTOUT DAMAGED AREA OF FLOOR PANEL D AT STA 887 AND FABRICATED FILLER AND DOUBLER  IAW SRM 53-2-3 PAGE 39-40.  CLEANED, TREATED & PRIMED IAW SRM 51-1-8B, PAGES 1,12&13.  INSTALLED FILLER AND DOUBLER IAW SRM 53-2-3 PAGE 39-40.  STATUS-CLOSED.
